# SDR SWIA201232481

- Difficulty date: December 31, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 28,500 hours, 38,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CABIN DOOR IS DIFFICULT TO OPEN.  (FLT 5341)  LUBRICATED DOOR OPEN/CLOSE MECHANISM RODS AND JAM ROLLERS.
